# SDR R7MR35536

- Difficulty date: July 18, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N220CF
- Make and model: Snias AS350B2
- Aircraft serial: 3411
- Engine: Tmeca ARRIEL1
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110028010
- Part serial: 97104960
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POOR GPS COVERAGE ON SCREEN.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
